# SDR ASAA0691037

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 10,935 hours, 4,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 4 PANEL HAS 2" CRACK AFT END OF PIT REPAIRED IAW SRM 51 40 05.
